Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2005, Volume 7, Number 1, Pages 25–38 (Mi vmj142)  

Problems in probability theory on spaces with an order unit

Sh. A. Ayupova, M. A. Berdikulovb

a Romanovskii Mathematical Institute of the National Academy of Sciences of Uzbekistan, Tashkent
b Tashkent Temir YO'L Muxandislari Instituti, Tashkent

Full text: PDF file (188 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.98
Received: 18.04.2004

Citation: Sh. A. Ayupov, M. A. Berdikulov, “Problems in probability theory on spaces with an order unit”, Vladikavkaz. Mat. Zh., 7:1 (2005), 25–38

Citation in format AMSBIB
\Bibitem{AyuBer05}
\by Sh.~A.~Ayupov, M.~A.~Berdikulov
\paper Problems in probability theory on spaces with an order unit
\jour Vladikavkaz. Mat. Zh.
\yr 2005
\vol 7
\issue 1
\pages 25--38
\mathnet{http://mi.mathnet.ru/vmj142}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2193478}


Linking options:
  • http://mi.mathnet.ru/eng/vmj142
  • http://mi.mathnet.ru/eng/vmj/v7/i1/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:220
    Full text:74
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022